# SDR SWAA2015110945864

- Difficulty date: October 30, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 35,093 hours, 20,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR STRUCTURE, FLOOR SUPPORT CORRODED, BETWEEN BS 270 - 265, BETWEEN LBL 10 TO RBL 5.  REPAIRED SUPPORT IAW EA.
